my son is 14 and i am very concerned about him he seems to be one minute very hyper and exitible that can last for a few weeks then all of a sudden hes down and just sits alone in his room not wanting to socialise or do his normal activities he gets very angry at the slightest thing but is then very remorsful to himself and others he cant get on at school and is currently doing schoolwork in an inclusion unit..he has been dx with adhd odd and aspergers syndrome and is currently on meds as without the he cannot concentrate on anything ..is it normal with these dx to have these constant highs and lows im so worried he has been misdiagnosed and is on wrong meds ..sometimes he gets so emotional because he thinks he will never acheive anything in life ,i always though with aspergers its hard to show emotion , but he does and its always to the extreme does anyone have any advice please ...thankyou
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?